Siberian Mathematical Journal

, Volume 8, Issue 3, pp 421–432 | Cite as

Integral representations of differentiable functions and their application to questions of continuation of functions of classes Wp(I)(G)

  • V. P. Il'in
Article

Keywords

Integral Representation Differentiable Function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. Whitney, Geometric Integration Theory [in Russian], IL, Moscow, 1960; Original English Edition, Princeton Univ. Press, 1957.Google Scholar
  2. 2.
    A. P. Calderon and Z. Zygmund, On the Existence of Certain Singular Integrals. Acta. Math.,88, No. 1–2, 85–139 (1952).Google Scholar
  3. 3.
    L. Hermander, Estimates for Operators Invariant Under Translation [in Russian], IL, Moscow (1962).Google Scholar
  4. 4.
    B. F. Jones, A Class of Singular Integrals, Amer. J. Math.88, No. 2, 441–462 (1964).Google Scholar
  5. 5.
    M. P. Kree, Sur les Multiplicateurs dans FLP, Comptes Rendus,260, No. 7, 4400–4403 (1965).Google Scholar
  6. 6.
    S. L. Sobolev, Some Applications of Functional Analysis in Mathematical Physics [in Russian], Izdatel'stvo Leningrad State University, Leningrad (1950).Google Scholar
  7. 7.
    S. M. Nikol'skii, Inequalities for Entire Functions of Finite Degree and Their Application to the Theory of Differentiable Functions of Several Variables, Trudi Matem. of V. A. Steklov Institute, Vol. 38, 244–278 (1951).Google Scholar
  8. 8.
    K. T. Smith, Inequalities for Formally Positive Integrodifferential Forms, Bull. Amer. Math. Soc.,67, No. 4, 368–370 (1961).Google Scholar
  9. 9.
    V. P. Il'in and V. A. Solonnikov, Some Properties of Differentiable Functions of Several Variables, Tradi Matem. of V. A. Stoklov Institute, Vol. 66, 205–225 (1962).Google Scholar
  10. 10.
    V. P. Il'in, Some Properties of Classes of Differentiable Functions Given in a Domain, Trudi Matem. of V. A. Steklov Institute, Vol. 84, 93–143 (1965).Google Scholar
  11. 11.
    A. P. Calderon, Lebesgue Spaces of Differentiable Functions and Distributions. Partial Differential Equations, Proceedings of Symposia in Pure Mathematics (IV), 33–49 (1961).Google Scholar
  12. 12.
    O. V. Besov, Continuation of Functions from Lp1 and Wp1, Trudi Matem. of V. A. Steklov Institute, Vol. 89 (1966).Google Scholar

Copyright information

© Consultants Bureau 1967

Authors and Affiliations

  • V. P. Il'in

There are no affiliations available

Personalised recommendations